MULTIPLE INTEGRAL EXPANSIONS FOR NONLINEAR FILTERING.

Research output: Contribution to journalArticle

21 Scopus citations

Abstract

Multiple stochastic integral expansions are applied to the problem of filtering a signal observed in additive noise. It is shown that the optimal mean-square estimate may be represented as a ratio of two multiple integral series. A formula for expanding the product of two multiple integrals is developed and applied to deriving equations for the kernels of best, finite expansion approximations to the optimal filter. These equations are studied in the quadratic case.

Original languageEnglish (US)
Pages (from-to)1-30
Number of pages30
JournalSTOCHASTICS
Volume10
Issue number1
DOIs
StatePublished - Jan 1 1983

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation

Fingerprint Dive into the research topics of 'MULTIPLE INTEGRAL EXPANSIONS FOR NONLINEAR FILTERING.'. Together they form a unique fingerprint.

  • Cite this